# SDR UIEA2018082101760

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,356 hours, 15,446 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DUCT PRESSURE 15 PSI AFTER STARTER VALVE ENGAGED. ENGINE START SLOW BUT NO PARAMETERS EXCEEDED. PERFORMED APU RUN, ALL PARAMETERS NORMAL IAW AMM 49-11-00-001. APU BLEED AIR SYS OPS CHECK NORMAL IAW AMM 49-52-00-001. PERFORMED ENGINE RUN IAW AMM 71-00-00, OPS CHECK NORMAL.
